# SDR JR2R20240829301

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 20,996 hours, 12,497 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 17060996403
- Condition: Damaged
- Location: Zone 300
- Part time: 20,996 hours, 12,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR100 FITTING SAFE PIN HOLE HAS EVIDENCE OF ELONGATING.  REPAIRED
